# SDR SWIA202164958

- Difficulty date: December 6, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING IB GROUND SPOILER HINGE HARDWARE AND KEEPER HARDWARE IS CORRODED.   (C CHECK RO 3/11/2022)   INSTALLED NEW HARDWARE ON LH WING IB GROUND SPOILER IAW CRJ 200 AMM 27-65-01-400-801
